MAUDE Adverse Event Report: B BRAUN MEDICAL INC DESIGN OPTIONS®; SPINAL ANESTHESIA KIT

B BRAUN MEDICAL INC DESIGN OPTIONS®; SPINAL ANESTHESIA KIT
Catalog Number 560603
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.
 
Event or Problem Description
According to the customer: anesthesia reported a needle breaking during a procedure on (b)(6) 2024.Reportedly a new tray was opened with no incident.No patient complications were reported as a result of this event.Reported event occurred in preparation/before use.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and one video was provided for evaluation.Upon visual inspection of the video, the hub of the needle was confirmed to be disconnected from the needle.Per the statement from the supplier, based on this investigation and without the actual failed sample true root cause could not be determined and the supplier considered this an isolated issue.As a preventative measure, a review of this complaint has been conducted with all operators of the supplier.The supplier will continue to monitor the process for this condition.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DESIGN OPTIONS®
Common Device Name
SPINAL ANESTHESIA KIT
Manufacturer (Section D)
B BRAUN MEDICAL INC
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19371142
Report Number2523676-2024-00531
Device Sequence Number15319999
Product Code OFU
UDI-Device Identifier04046964320842
UDI-Public04046964320842
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number560603
Device Lot Number0061926839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown